Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Is it usual to feel like you have over dossed on redball while taking pred ??


02-18-2014, 09:22 PM   #1
Kazb
 
Kazb's Avatar
 
Join Date: Feb 2014
Location: Brisbane, Queensland, Australia
Is it usual to feel like you have over dossed on redball while taking pred ??

Iv had a week in hospital and was on a high dose now home I'm starting to reduce?


02-19-2014, 01:34 AM   #2
Terry
 
Terry's Avatar
 
Join Date: Aug 2013
Location: howlong, New South Wales, Australia

My Support Groups:
Hi, I'm assuming that was meant to be Redbull, if so the answer is yes. Most people taking prednisone tend to go through a period of time feeling very active and suffering with insomnia, hopefully as you start to taper down these lousy side effects will settle. Wishing good luck. Theresa.xoxo
__________________
iagnosed 1988 Crohns Disease.
Finished with Prednisone September 2013
Not on any Meds except Somac 40mgx2 daily
Right Hemicolectomy April 2014
Vitamin B12 injections 3 monthly.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Is it usual to feel like you have over dossed on redball while taking pred ??
Thread Tools


All times are GMT -5. The time now is 09:45 PM.
Copyright 2006-2017 Crohnsforum.com